# SDR AWXA0002248

- Difficulty date: August 3, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 654656445
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 986.5 BETWEEN STR 26R-25R.  REMOVED AND REPLACED SHEAR TIE IAW B737-300 SRM 51-40-02 FIG 8 & 51-40-02 PG 3.
